Multi-start approach for an integer determinant maximization problem

R. Sotirov, T. Terlaky

Research output: Contribution to journalArticleScientificpeer-review

Abstract

In this article, we present a multi-start approach to solve a determinant maximization problem of an integer matrix variable that has a constant trace. In order to enforce that elements of the matrix variable are integer, we add a nonlinear repeller term to the objective function. To solve this nonlinear optimization problem we implement our sequential conic trust-region-based algorithm within a multi-start framework. To demonstrate the potential of our approach, we use a determinant maximization model from crystallography.
Original languageEnglish
Pages (from-to)101-114
JournalOptimization
Volume62
Issue number1
Publication statusPublished - 2013

Fingerprint Dive into the research topics of 'Multi-start approach for an integer determinant maximization problem'. Together they form a unique fingerprint.

  • Cite this